MAUDE Adverse Event Report: RICHARD WOLF GMBH ENDOCAM; LOGIC 4K CAMERA CONTROLLER

RICHARD WOLF GMBH ENDOCAM; LOGIC 4K CAMERA CONTROLLER
Model Number 5525301
Medical Device Problem Code Erratic or Intermittent Display (1182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/24/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Rwmic considers this mdr open.Rwmic will submit a follow-up report after the device evaluation has been completed and/or new information becomes available.
 
Event or Problem Description
It was reported to rwmic that "the screen goes in and out during case.Not sure if it's the ccu/monitor/stand." through email, the following information was provided; (05/25/2022): paperwork for a loaner device was sent.(05/27/2022): the procedure was delayed 45 minutes.Another company's video equipment was brought in during the delay.The patient was given more anesthesia during the delay.The patient outcome was a stent placement.(05/31/2022): the patient was given additional medication [anesthesia] while the issue was being resolved, which allows for a potential risk.Case schedule as an ureteroscopy stent placement.Will the device be returned? yes.Was the device being used on a patient when the reported issue occurred? yes.Was there injury or illness to the patient due to the reported issue? no.Was there injury or illness to any other personnel due to the reported issue? no.Did the issue cause a delay in the procedure being performed? yes.Did the delay put the patient at risk? initially reported as no.Was there a similar back-up device available for use? yes.Was the scheduled procedure completed? yes.Rwmic mdr awareness date: (b)(6) 2022.
 
Event or Problem Description
Rwmic reference complaint no.(b)(4).The purpose of this submission is to report the results of the device investigation, as well as, new informations collected for patient information.
 
Additional Manufacturer Narrative
Richard wolf medical instruments corporation is the importer of this device.Rwmic is submitting this report on behalf of richard wolf gmbh (manufacturer).Follow-up report #1 is to provide fda with the device evaluation results and patient informations regarding this mdr.The following fields have new information: a2 (age at time of event).Device was evaluated by rwgmbh.According to investigation report device evaluation, form 5020 (12): (9/01/2022).The device was tested visually.The reported condition was confirmed and the device did not meet specifications.The device was investigated in the responsible department.The device of complaint: (b)(4) was not returned from rwmic, so the devices could not be checked together.The camera socket was found deformed which could lead to a connection problem with the screen as it was reported.The user is advised in the related ifu ga-a282 /en-us/ 2020-05 v6.0/ pk20-0032 to check the device visually as well as functionally before and after each use in section 4 checks.Furthermore, the user is advised about the handling of the camera cable.The found device problem is caused by mechanical overload due lo improper plug-in and plug-out of the camera.Probable root cause: user error.Product disposition: (recommended) repair.The device for complaint: (b)(4) was sent to the responsible supplier (oem) for investigation.Rw considers this matter closed.However, if a new information becomes available, rw will submit a follow-up report.

Brand Name
ENDOCAM
Common Device Name
LOGIC 4K CAMERA CONTROLLER
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimerstr. 32
75438 knittlingen, deu
GM 
MDR Report Key14787091
Report Number1418479-2022-00016
Device Sequence Number17626280
Product Code FET
UDI-Device Identifier04055207063286
UDI-Public04055207063286
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/12/2022
Report Date (Section F) 09/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number5525301
Device Catalogue Number5525301
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/24/2022
Device Age18 MO
Event Location Hospital
Date Report to Manufacturer09/12/2022
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/23/2022
Supplement Report FDA Received Date09/12/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FS-P3102D, S/N: (B)(6).
Patient Age56 YR
Patient SexMale
Patient Weight130 KG
Patient RaceWhite
Date Report Sent to FDA09/12/2022